Jump to content

High's and Lows


Recommended Posts

Since I have been banded I am having some serious mood swings. Last night at work I felt like I wanted to explode as I was having a very stressful night and before I knew it my mouth had sort of spewed words that I normally wouldn't have. I totally embarrassed myself. It was probably not as bad as I thought but then I just couldn't get it out of my mind. To make peace I then went to the candy machine and bought about 7 or 8 things for my co-workers. Of course I ate a few peanut butter m&M's but not the whole package or 2 like I used to. I then cried off and on for an hour and came home feeling terrible. I imagine it's food withdrawal but I hate how I feel inside. I also am suffering from some sort of 2 week PMS hell, no no happy blessings just menopause rearing it's ugly head again.

Thanks for letting me vent. I am just dreading going to work today. I feel like "CRAP"!!

But as I post frequently... mama always said "This too shall pass". I need to heed my own advice!!

Link to comment
Share on other sites

I'm a nurse and my opinion is that since you have drastically changed your eating habits its a shock to your body. I think once you adjust you'll be fine but maybe you want to get on a low dose mood stabilizer like prozac until things settle down. I used to be ultra moody and spazz at anything I started prozac and eat better and then I felt better!

Link to comment
Share on other sites

Thanks so much Stacey. I to am a nurse, sometimes I thinks that's my problem!!! ;)

I take a whole slew of meds and am on Cymbalta after trying many, many different types of this type of med. I was happy to read your post though because yes this is a huge change for me and I do tend to get cranky during times of change. It has been noticably different though since the band, and you are right on with your comments.

Thank you so much for those of you that replied so soon.

Gotta go to work for now.......I'm putting on my happy face and trying to not snarl as I go out the door!!!

Link to comment
Share on other sites

Julie, I am sorry you are struggling...I think the lifestyle change can get to us sometimes....we are changing. We are not the people we used to be, using food for comfort..we are forced to find something else, it can be stressful.

I hope you feel better soon...take care.

Link to comment
Share on other sites

I think it is like an alcoholic who is trying to give up the drink. I miss my food and get moody over it all the time. I guess we just have to deal with it the best way we can and keep on going. Some days I am all happy and full of stregth and others I feel week and full of hoplessness. This is our addiction and it will not be easy to get over. You are not alone.

Link to comment
Share on other sites

Hi Julie,

Yeah, I know what you mean. A while ago I took something over the counter called SAM-E. I cleans the liver, takes aways pain and is a mood elavator. It is Huge in Europe and they give it to people who are depressed...without the side effects of anti-depressents. Don't take my word for it, check it out on the web. It is totaly interesting and as a nurse, you will be impressed.

You cannot combine with the drugs you are on now.

I took it as a joint pain reliever, but found that after a while my friends noticed a change in my mood, I was happy, sleeping well and eating less. It works well for people like me who after being on anti-depresants for a few months, they stop working.

It does not have the side effects that are associated with anti-depressants.

Check it out! Can be purchased at any drug department anywhere. Barb

Link to comment
Share on other sites

Oh, Julie, hunny..

I am so sorry you are having these mood swings. I agree with everyone that it is probably the big change in eating habits... messes with your serotonin. Talk to your doc if this goes on for much longer. You may have to up the dose a little until your body settles down.

Other than that, about the mood swings, I mean, I am the wrong person to ask; I am bipolar and have mood swings anyway when my meds are not right, which FORTUNATELY, they have been right for about 2 years, give or take.

Big hugs and special prayers!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...